We discuss the tree structures of the sublimbs of the Mandelbrot set M, using internal addresses of hyperbolic components. We find a counterexample to a conjecture by Eike Lau and Dierk Schleicher concerning topological equivalence between different trees of visible components, and give a new proof to a theorem of theirs concerning the periods of hyperbolic components in various trees.
@article{bwmeta1.element.bwnjournal-article-fmv164i1p41bwm, author = {Virpi Kauko}, title = {Trees of visible components in the Mandelbrot set}, journal = {Fundamenta Mathematicae}, volume = {163}, year = {2000}, pages = {41-60}, zbl = {0963.37042}, language = {en}, url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv164i1p41bwm} }
Kauko, Virpi. Trees of visible components in the Mandelbrot set. Fundamenta Mathematicae, Tome 163 (2000) pp. 41-60. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv164i1p41bwm/
[00000] [At] P. Atela, Bifurcations of dynamic rays in complex polynomials of degree two, Ergodic Theory Dynam. Systems 12 (1991), 401-423.
[00001] [Be] A. F. Beardon, Iteration of Rational Functions, Complex Analytic Dynamical Systems, Grad. Texts in Math. 132, Springer, 1991.
[00002] [BK] C. Bandt and K. Keller, Symbolic dynamics for angle-doubling on the circle II: Symbolic description of the abstract Mandelbrot set, Nonlinearity 6 (1993), 377-392. | Zbl 0785.58021
[00003] [BS] H. Bruin and D. Schleicher, Symbolic Dynamics of Quadratic Polynomials, in preparation.
[00004] [CG] L. Carleson and T. W. Gamelin, Complex Dynamics, Universitext, Springer, 1993. | Zbl 0782.30022
[00005] [K1] K. Keller, Correspondence and translation principles for the Mandelbrot set, preprint #14, Institute for Mathematical Sciences, Stony Brook, 1997.
[00006] [K2] K. Keller, Errata for Correspondence and translation principles for the Mandelbrot set', http://www.math-inf.uni-greifswald.de/~keller/research.html.
[00007] [LS] E. Lau and D. Schleicher, Internal addresses in the Mandelbrot set and irreducibility of polynomials, preprint #19, Institute for Mathematical Sciences, Stony Brook, 1994,
[00008] [La] P. Lavaurs, Une description combinatoire de l'involution définie par M sur les rationnels à dénominateur impair, C. R. Acad. Sci. Paris 303 (1986), 143-146. | Zbl 0663.58018
[00009] [Mi] J. Milnor, Periodic orbits, external rays, and the Mandelbrot set; an expository account, preprint #3, Institute for Mathematical Sciences, Stony Brook, 1999.
[00010] [Pe] C. Penrose, Quotients of the shift associated with dendrite Julia sets of quadratic polynomials, Ph.D. thesis, Warwick, 1990.
[00011] [S1] D. Schleicher, Internal addresses in the Mandelbrot set and irreducibility of polynomials, Ph.D. thesis, Cornell Univ., 1994.
[00012] [S2] D. Schleicher, Rational parameter rays of the Mandelbrot set, preprint #13, Institute for Mathematical Sciences, Stony Brook, 1997.
[00013] [Th] W. Thurston, On the geometry and dynamics of iterated rational maps, preprint, Princeton Univ., 1985.